question-icon

Suggest Treatment For Nausea In A Person With Diverticulitis

default
Posted on Tue, 21 Apr 2015
Question: i have diverticulitis, and suffering with nausea how can i relieve the nausea?
doctor
Answered by Dr. Ivo Ditah (17 minutes later)
Brief Answer:
Are you on any medications? Nausea is a side effect of somac!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this diagnosis of diverticulitis and the nausea you have reported. Do you have any other medications such as antibiotics as diverticulitis requires antibiotics for treatment?

That said, nausea is a well known side effect of somac. Generally, this gets relieved spontaneously as the treatment goes on. However, if the nausea is so bothersome, I often recommend motilium to my patients with great results. If you think you would need help with medications, then ask your doctor about the possibility of getting the above drug for this. In addition, avoid greasy food stuffs and try to eat less spicy, in small volumes. Should you start vomiting repeatedly, there would be need to seek further medical attention.

I hope this helps. I wish you well. Thanks for using our services and feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Ivo Ditah (9 minutes later)
thank you i will go and see my doctor tomorrow
doctor
Answered by Dr. Ivo Ditah (7 minutes later)
Brief Answer:
Keep me updated!

Detailed Answer:
Hi,

Please, keep me updated after this visit.

Until then, I wish you well.
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3984 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Nausea In A Person With Diverticulitis

Brief Answer: Are you on any medications? Nausea is a side effect of somac! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this diagnosis of diverticulitis and the nausea you have reported. Do you have any other medications such as antibiotics as diverticulitis requires antibiotics for treatment? That said, nausea is a well known side effect of somac. Generally, this gets relieved spontaneously as the treatment goes on. However, if the nausea is so bothersome, I often recommend motilium to my patients with great results. If you think you would need help with medications, then ask your doctor about the possibility of getting the above drug for this. In addition, avoid greasy food stuffs and try to eat less spicy, in small volumes. Should you start vomiting repeatedly, there would be need to seek further medical attention. I hope this helps. I wish you well. Thanks for using our services and feel free to ask for more information and clarifications if need be.